# SDR SWIA20240918

- Difficulty date: September 18, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT ANGLE AT RBL 12.00 BETWEEN FS 260.00 - FS 280.00 HAS CRACK (28862750)     (C-CHECK RO 11/11/2024)    REMOVED AND INSTALLED NEW FLOOR SUPPORT ANGLE ON RBL 12 BETWEEN FS262-FS280 PER REF CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND DWG# CC670-33052 REV -G. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
